# SDR CALA2017041000956

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 47,873 hours, 15,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT DISARM FOUND SLIDE LIGHT"ON" IN DISARMED POSITION. CHECKED GIRT BAR, FOUND DISARMED. CYCLED ARMING HANDLE A COUPLE OF TIMES. SLIDE LIGHT WENT OUT. OPENED DOOR. FOUND GIRT AREA CLEAN. COULD NOT DUPLICATE. CYCLED ARMING HANDLE A FEW MORE TIMES. OP'S CHECKS GOOD.
